MathSciNet Relay Station
MathSciNet bibliographic data
MR2383533 22E46 (17B10)
Willenbring, Jeb F.; Zuckerman, Gregg J. A generating function for Blattner's formula. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2261–2270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement